Fast inclusion of interval matrix multiplication

Takeshi Ogita, Shin'ichi Oishi

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper is concerned with interval matrix multiplication.New algorithms are proposed to calculate an inclusion of the product of interval matrices using rounding mode controlled computation. Thecomputational cost of the proposed algorithms is almost the same as that for calculating an inclusion of the product of point matrices.Numerical results are presented to illustrate that the new algorithms are much faster than the conventional algorithms and that the guaranteed accuracies obtained by the proposed algorithms are comparable to those of the conventional algorithms.

Original languageEnglish
Pages (from-to)191-205
Number of pages15
JournalReliable Computing
Volume11
Issue number3
DOIs
Publication statusPublished - 2005 Jun 1

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Computational Mathematics
  • Applied Mathematics

Cite this